MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, X-LARGE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, X-LARGE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number UNIVERS VAULTLOCK GLENOID TRIAL, X-LARGE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported one of the tabs broke off when it was being impacted.This was discovered after that part of the procedure was completed.The tab was retrieved and the case was completed with no further issues.The patient is fine to date.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual inspection identified that the central post and one of the tabs across the trial had broken off.The fragments generated during the event were not returned for analysis.The observed condition is most likely the result of excessive force used as the device was impacted.A review of the device history record with the complaint batch identified that the trial was manufactured in 2016, additionally.

Brand Name
UNIVERS VAULTLOCK GLENOID TRIAL, X-LARGE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11871684
Report Number1220246-2021-03125
Device Sequence Number4269465
Product Code KWS
UDI-Device Identifier00888867250703
UDI-Public00888867250703
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K161108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS VAULTLOCK GLENOID TRIAL, X-LARGE
Device Catalogue NumberAR-9236-04PP
Device Lot Number1027261635
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer05/03/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date06/09/2021
Patient Sequence Number1